×

Found 68,050 Documents (Results 1–100)

100
MathJax

Generalization of a theorem on the equivalence of the coordinate and algebraic definitions of a smooth manifold. (English. Russian original) Zbl 07552494

J. Math. Sci., New York 263, No. 5, 710-712 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 114-117 (2019).
MSC:  58A05
PDF BibTeX XML Cite
Full Text: DOI

\(C^*\)-algebras of transmission problems and elliptic boundary value problems with shift operators. (English. Russian original) Zbl 07550584

Math. Notes 111, No. 5, 701-721 (2022); translation from Mat. Zametki 111, No. 5, 692-716 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Spectral gaps of the Laplacian on differential forms. (English) Zbl 07548711

Chen, Bang-Yen (ed.) et al., Differential geometry and global analysis. AMS special session honoring the memory of Tadashi Nagano (1930–2017), Denver, CO, USA, January 16, 2020. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 777, 127-135 (2022).
MSC:  53C21 58J50 53C23
PDF BibTeX XML Cite
Full Text: DOI

Recent progress of biharmonic hypersurfaces in space forms. (English) Zbl 07548709

Chen, Bang-Yen (ed.) et al., Differential geometry and global analysis. AMS special session honoring the memory of Tadashi Nagano (1930–2017), Denver, CO, USA, January 16, 2020. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 777, 91-101 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Differential geometry and global analysis. AMS special session honoring the memory of Tadashi Nagano (1930–2017), Denver, CO, USA, January 16, 2020. (English) Zbl 07546652

Contemporary Mathematics 777. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6015-0/pbk; 978-1-4704-6874-3/ebook). xiv, 240 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Stochastic variational approach for random Cournot-Nash principle. (English) Zbl 07543861

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 241-269 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On homotopy classification of elliptic problems with contractions and \(K\)-groups of corresponding \(C^*\)-algebras. (English. Russian original) Zbl 07542528

J. Math. Sci., New York 260, No. 4, 555-569 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 1, 164-179 (2018).
MSC:  58J40 46Lxx 19Kxx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Biographic Reference

all top 3

Software